Does this means am I safe from being pregnant? Or it's any indication that I'm going to become pregnant??
Spotted brown discharge on 7th day after taking plan B pill?
Added 16 Mar 2015:
my last period was on feb 26th and i had unprotected sex on 7th march which is my 10th day and i took plan B immediately after an hour and on 7th day that is on 13th march i noticed brown spotting and continued on next day too....and today march 16th i had bleeding like my regular period, as i still have 10 days for my regular period.So does this mean i still have to go for pregnancy check or am i safe from being getting pregnant? And how long does this bleeding stop?
I agree that this bleeding doesn't tell you anything for certain.
Plan B can cause bleeding after taking it, & also can make your next period up to a week late, & possibly heavy.
If you didn't take Plan B within the 72 hours then the little blood you have seen could also be implantation bleeding, should you have conceived. That is when the embryo attaches itself to the lining of the womb, & tends to happen at 6-12 days after sex. It is usually only a little light coloured spotting, & only lasts around the one day.
If you took Plan B within the 72 hrs & followed the instructions, then try not to worry. You will just be seeing the normal signs that Plan B symptoms can present.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2015 • 1 answer
Posted 26 Apr 2016 • 1 answer
Posted 5 Aug 2016 • 0 answers
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Posted 1 Aug 2017 • 2 answers
Posted 29 Aug 2017 • 1 answer